MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the screen of the device turned blank.There were no health consequences for the patient reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected device was examined by the dräger service and the log file was made available for further investigation.The examination of the device by the dräger service could confirm a loss of function of the cockpit of the device.A faulty main basis board was identified as root cause.The main basis board was already replaced.Additionally, the base image and software were loaded, and the touch screen was calibrated.The device was tested and confirmed to be operating as per manufacturer´s specification.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a deviation concerning the cockpit, a warm start of the cockpit will be triggered in order to reset the micro processing system to a specified state.The ventilation is not affected by a warm start of the cockpit and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can track the on-going ventilation.After successful completion of the warm start, the system will post the alarm message «cockpit restarted» with accompanying audible alarm tone.A warm start sequence of the cockpit may last 45 seconds.If it would take longer, the warm start procedure will be repeated automatically.After three unsuccessful attempts, the workstation would stop restarting the cockpit with accompanying audible alarm tone.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22175544
Report Number9611500-2025-00294
Device Sequence Number18097310
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)201012(93)8417400-19
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown